MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1128/jcm.03372-13

Медицинская библиотека · Journal of clinical microbiology · 2014

Fatal fulminant hepatitis E associated with autoimmune hepatitis and excessive paracetamol intake in Southeastern France.

Doudier Barbara, Vencatassin Hugues, Aherfi Sarah, Colson Philippe

Клинический случайСтатьяПеревод в очереди

Аннотация

We present, to our knowledge, the first case of fatal fulminant liver failure associated with hepatitis E virus infection, autoimmune hepatitis, and excessive paracetamol intake, which occurred in a 77-year-old woman. Hepatitis E testing should be performed in severe acute liver failure cases, even when another cause has been identified.

Для цитирования: Doudier Barbara, Vencatassin Hugues, Aherfi Sarah, Colson Philippe. Fatal fulminant hepatitis E associated with autoimmune hepatitis and excessive paracetamol intake in Southeastern France.. Journal of clinical microbiology. 2014. DOI: 10.1128/jcm.03372-13.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.